Sir I am using atenolol beta blocker, which has adversly effected on my sexual ability. I am male having 55 years of age. Please advise how can I improve the sexual ability by taking any othe medicine alongwith beta blocker. I have got erection problem.
You are not the only male who has had sexual side effects from Atenolol. It depends on what you're taking the Atenolol for, as to whether there might be another medication that would be better for you, without or with less (sexual) side effects. Talk to your doc.
I experienced a similar problem when taking atenolol for high blood pressure. I read that beta blockers and reduce the benefits of exercise that I was taking to reduce weight. My doctor agreed and started to wean me off atenolol over a period of six weeks. As a result of the weight loss and exercise he determined that I could stop taking an medications as my blood pressure had dropped to the normal range. I check it monthly and it is fine. I am 79 years of age.